# SDR K11A2017122191501

- Difficulty date: December 21, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 64,181 hours, 76,080 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Multiple Ind
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPOILER DEPLOYED ANNUNCIATOR LIGHT CAME ON, SPOILERS WERE DEPLOYED. CABIN PRESSURIZATION INOPERATIVE.  WINDSHEAR FAIL ANNUNCIATOR LIGHT CAME ON.  FLIGHT CONTROLS, SPOILER MALFUNCTION, SECURED AIRCRAFT FOR LANDING IAW COM AND A/C CHECKLIST. RETURNED TO DEPARTURE WITHOUT INCIDENT. DID NOT DECLARE EMERGENCY.
